Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Bleeding during pregnancy. Taken Primolut, Duphaston, tranexamic acid. Miscarriage?

I saw my lmp On 15th dec 2012. I comfirmed that am pregnant on 17/01/2013 on 24th of january I started to spotting to bleeding, I went to hospital to see 0G doc they scan me and gave me primolut injection , duphaston . 10mg duvaTion tranexamic acid and folic acid , and 2 progestron injection,I bleeded for 4 days but it was not a heavy flow. There were blood clots. Does it mean that my baby is intact or miscarriage has occur
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
You seem to have suffered from a threatened abortion. Whether the pregnancy is viable or not can only be diagnosed at this stage by a repeat sonogram coupled with serial serum beta-hCG measurements, as they should double every 48 hours. Detection of fetal heart is a good indicator as also the growth of the sac, the outline of the sac and absence of any sub-chorionic bleed. Good luck.
Answered: Mon, 4 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor